# SDR MWEA96559

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80MKE
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LONGERON 11R CRACKED AT STA 880.  INSTALLED NEW SECTION OF LONGERON 11R IAW SRM 53-02, FIG 2.
